# SDR DALA2020021431152

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,971 hours, 20,482 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 SCRATCHES ON FASTENER HOLES 1 TO 10 AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE IN REFERENCE WORK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00525 TEMPORARY REPAIR WAS PERFORMED ON RHS UPPER SKIN & DRAG FITTINGS HOLES 1-18 PER ETI 57-20-028 REV. 6 AND ER/A 585143-14AD REV. ORG SECTION I AND ACCCOMPLISH SECTION II. (1486810)
